MathSciNet Relay Station
MathSciNet bibliographic data
MR2104076 32G15 (57M50)
Penner, R. C. Decorated Teichmüller theory of bordered surfaces. Comm. Anal. Geom. 12 (2004), no. 4, 793–820.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement